Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Compound group extensions. II


Author: Robert L. Taylor
Journal: Trans. Amer. Math. Soc. 75 (1953), 304-310
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0059912-9
MathSciNet review: 0059912
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Erweiterung von Gruppen und ihren Isomorphismen, Math. Zeit. vol. 38 (1934) pp. 375-416. MR 1545456
  • [2] A. P. Cobbe, Some algebraic properties of crossed modules, Quart. J. Math. Oxford Ser. (2) vol. 2 (1951) pp. 269-285. MR 0045116 (13:529e)
  • [3] S. Eilenberg and S. MacLane, Cohomology theory in abstract groups I, Ann. of Math. vol. 48 (1947) pp. 51-78. MR 0019092 (8:367f)
  • [4] -, Cohomology theory in abstract groups II, Ann. of Math. vol. 48 (1947) pp. 326-341. MR 0020996 (9:7c)
  • [5] S. MacLane, Cohomology theory in abstract groups III, Ann. of Math. vol. 50 (1949) pp. 736-761. MR 0033287 (11:415f)
  • [6] R. L. Taylor, Compound group extensions. I, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 106-135. MR 0059911 (15:599d)
  • [7] -, Compound group extensions. III, forthcoming.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0059912-9
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society